Depression medication used for weight loss

Common Questions and Answers about Depression medication used for weight loss

depression

Avatar n tn Usually people gain weight when setting treated for depression. But everyone's different maybe it's a side effect from a medication your taking. Are you eating less? If yes then is it because you dot feel the need to eat, that your stomach hurts, or that you just can or won't eat?
Avatar f tn ) If you experience any weight-related side-effects, it will be weight-loss, not weight-gain!
Avatar f tn Does any one take thesse natural products witht them.
Avatar f tn Adderall is speed, and while speed has long been used for depression, as they say, speed kills. You get used to it and have to keep taking more, and it's hard to stop taking it. It also makes people anxious, and a lot of depressed people are also anxious. Some antidepressants are quite speedy in and of themselves for many people who take them, so much so that they can also cause anxiety. Wellbutrin is the most speedy for the most people and the least likely to cause weight gain.
Avatar f tn Hi all. I'm new to this site and currently don't have much info abt my condition but I'm ready to start changing that. Today I hope I have a simple question. A bit of an update- diagnosed with graves about a year & half ago, also hv other medical conditions ie, sjogrens, rheumatoid arthritis, high blood pressure .. I was treated for hyperthyroid/graves disease a yr ago with a dose of radiation taken orally. I've since that time been taking levothyroxine.
Avatar m tn Do you guys have any explanation for the weight loss and reduction in testosterone levels? The loss in testosterone and weight is very large given the time span. What are some suggestions? Looking forward to hearing your thoughts.
Avatar f tn None of the common adhd stimulant meds will cause weight gain and in fact might cause weight loss. All of these stimulant meds - when the correct dose is achieved - will limit impulsivity at school and at home. And, of course, if she starts doing better at school....her mood at home will also change. So do get back to me. I am really curious if she has actually tried any of the meds normally used to treat adhd. Best wishes.
Avatar f tn Since it seems that a common side effect of Zoloft is weight loss, I'd caution you to be very careful to watch your weight, so you don't end up underweight, which comes with a whole different set of problems than being overweight. At 120 lbs, you underweight for all but small framed women of 5'5".
459133 tn?1212851291 is it okay if im taking xenical with a herbal weight loss tea???...sometimes i feel my heart palpitate.is that dangerous???
Avatar f tn t do much for depression. Lithium is a mood stabilizer. You might find you need a combination of medication to help not just one medication. for me it is Lithium, Quetiapine and Olanzapine. Olanzapine causes massive weight gain!
Avatar f tn I almost went to the emergency room due to my weight loss. My normal weight is 98 lbs and I was down to 88 lbs. I am getting an allergic reaction to almost all of the food I eat!
20801560 tn?1512718136 I inderstand what it is like tryinh to put weignt back on and get back to where you were and I am a retired combat veteran and a junior black belt in tae kwon do so I know how important exercise and fitness can be to a person. I have had to do both weight loss and weight gain after some problems that I had and weight gain was the hardest because the stomach needs to stretch, but that part isn't something that has to be rushed.
Avatar f tn I gained alot of weight like 20 pounds. but worse than that I had heart beat irregularity from it. I guess I'm allergic or something. so be careful and watch your body for signs that something just isn't right.
Avatar m tn s over medicated, the medication could make him feel this way. Does he have other symptoms of over medication, such as sudden weight loss, diarrhea, hand tremors, rapid heart rate, etc? Does he also have a Free T3 result? Those symptoms could also apply to hypothyroidism, which is under medication and could happen if he's not converting the Free T4 to Free T3, which is the thyroid hormone that's actually used by individual cells in the body.
Avatar n tn I understand that your situation is depressing, BUT are you eating because you are depressed or depressed because you are eating so much. There IS a difference and although I'm not saying that suzzie61 is wrong, at first glance your situation doesn't really sound like hers. Suzzie IS right, in that some meds will cause weight gain so if you are taking prescription meds, make sure that weight gain/retention is not one of the side effects.
Avatar f tn I have back problems and the extra weight was brutal. Soon as as switched to Topamax (which has weight loss side effects) I lost the extra weight plus. Seizure meds are tough. They all have very extreme side effects. I've been on 4 different ones and I found that over time my body would get used of the side effects. Depakote was definately one of the better ones for me. Best of luck to you and your son.